Ask an expert
Question

03 Sep 2007

Tissue Salts
Having suffered from an "irritated" sciatic nerve for 4 months and practically being unable to walk and being in constant pain, i rcently started taking Nat Mur tissue salts. I primarily started taking them for fatigue but found, to my absolute delight, that , not only did my fatigue disappear, but my back improved by about 80% too, and all of this within 3 days of my starting to take the tablets.

I've now substituted the Nat Mur for the Combo 12 (all in one tonic), but i've found that since i started taking the tissue salts, i've felt nauseous all the time, have an upset stomach and have a tummy ache every time i eat something! Is this normal and will it go away, or should i stop taking the tablets? I only take 2 or three a day so i'm not overdoing it either.
Answer 376 views
Expert
Natural health
natural health

01 Jan 0001

hi

you might experience some symptoms of detox. i would suggest to go back to the nat mur only.

Regards
Dr Debbie
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote